Translator Disclaimer
may 2011 An One Step Smoothing Newton Method for a Class of Stochastic Linear Complementarity Problems
Caiying Wu
Bull. Belg. Math. Soc. Simon Stevin 18(2): 337-344 (may 2011). DOI: 10.36045/bbms/1307452083

Abstract

A new formulation for a class of stochastic linear complementarity problems (SLCPs) with finitely many realizations is proposed, which reformulates the SLCPs as a system of smoothing equations without any constraints by an NCP function. Then, we extend an one step smoothing Newton method to this formulation. Moreover, we show that this algorithm converges globally and local quadratically under mild assumptions.

Citation

Download Citation

Caiying Wu. "An One Step Smoothing Newton Method for a Class of Stochastic Linear Complementarity Problems." Bull. Belg. Math. Soc. Simon Stevin 18 (2) 337 - 344, may 2011. https://doi.org/10.36045/bbms/1307452083

Information

Published: may 2011
First available in Project Euclid: 7 June 2011

zbMATH: 1222.90070
MathSciNet: MR2848809
Digital Object Identifier: 10.36045/bbms/1307452083

Subjects:
Primary: 90C33

Rights: Copyright © 2011 The Belgian Mathematical Society

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.18 • No. 2 • may 2011
Back to Top